Header menu link for other important links
Set-valued contraction mappings of Prešić-Reich type in ultrametric spaces
, M. Pitchaimani
Published in World Scientific Publishing Co. Pte Ltd
Volume: 10
Issue: 4
In this paper, we introduce the concept of set-valued Prešić-Reich type contractive condition in ultrametric spaces and establish the existence and uniqueness of coincidence and common fixed point of a set-valued and a single-valued mapping besides furnishing illustrative examples to highlight the realized improvements in the context of ultrametric spaces. Our results generalize and extend some known results in the literature. © 2017 World Scientific Publishing Company.
About the journal
JournalAsian-European Journal of Mathematics
PublisherWorld Scientific Publishing Co. Pte Ltd